# SDR SWAA2025042407808

- Difficulty date: March 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER FIXED TRAILING EDGE PANEL ATTACH WEB INBOARD OF DEFLECTION RIB IS CRACKED. <[01] REMOVED DAMAGED WEB PER SRM 51-40-02.; [02] REMOVED AND REPLACED RT WING UPPER FIXED TRAILING EDGE ATTACH WEB PER SRM 51-40-02.; [03] REMOVED AND REPLACED RT WING UPPER FIXED TRAILING EDGE ATTACH WEB PER SRM 51-40-02. C/W INSPECTION.
